# SDR AU000854

- Difficulty date: August 28, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 161U00011
- Condition: Separated
- Location: Mlg
- Stage of operation: NR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) NR 4 RT TIRE TREAD SEPARATED. DAMAGE TO AIRCRAFT.
